# SDR SRAA960808

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, LEFT MAIN LANDING GEAR WOULD NOT EXTEND, DIVERTED TO FAI AND PREPARED TO HAND CRANK THE LANDING GEAR ON APPROACH.  LOWERED GEAR HANDLE AND ALL GEARS CAME DOWN AND LOCKED NORMALLY.  ACCOMPLISHED LANDING WITHOUT INCIDENT AND ITEM IS UNDER INVESTIGATION.
